Marked excursions and random trees
Séminaire de probabilités de Strasbourg, Tome 34 (2000), pp. 289-301.
@article{SPS_2000__34__289_0,
     author = {Hobson, David G.},
     title = {Marked excursions and random trees},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {289--301},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {34},
     year = {2000},
     zbl = {0965.60078},
     mrnumber = {1768069},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2000__34__289_0/}
}
TY  - JOUR
AU  - Hobson, David G.
TI  - Marked excursions and random trees
JO  - Séminaire de probabilités de Strasbourg
PY  - 2000
DA  - 2000///
SP  - 289
EP  - 301
VL  - 34
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_2000__34__289_0/
UR  - https://zbmath.org/?q=an%3A0965.60078
UR  - https://www.ams.org/mathscinet-getitem?mr=1768069
LA  - en
ID  - SPS_2000__34__289_0
ER  - 
Hobson, David G. Marked excursions and random trees. Séminaire de probabilités de Strasbourg, Tome 34 (2000), pp. 289-301. http://www.numdam.org/item/SPS_2000__34__289_0/

[1] Aldous, D.J.; The continuum random tree. I., Annals of Probability, 19, 1-28, 1991. | MR 1085326 | Zbl 0722.60013

[2] Aldous, D.J.; The continuum random tree. II: an overview, In Proceedings of the Durham Symposium on Stochastic Analysis, 1990, Editors, Barlow, M.T. and Bingham, N.H. Cambridge University Press. 23-70, 1991. | MR 1166406 | Zbl 0791.60008

[3] Aldous, D.J.; The continuum random tree. III., Annals of Probability, 21, 248-289, 1993. | MR 1207226 | Zbl 0791.60009

[4] Harris, T.E.; First passage and recurrence distributions, Transactions of the American Mathematical Society, 73, 471-486, 1952. | MR 52057 | Zbl 0048.36301

[5] Le Gall, J-F.; Marches aléatoires, mouvement brownien et processus de branchement, Séminaire de Probabilités, XXIII, 447-464, 1989. | Numdam | Zbl 0741.60078

[6] Le Gall, J-F.; Brownian excursions, trees and measure-valued branching processes, Annals of Probability, 19, 1399-1439, 1991. | MR 1127710 | Zbl 0753.60078

[7] Le Gall, J-F.; The uniform random tree in a Brownian excursion, Probability Theory and Related Fields, 96, 369-383, 1993. | MR 1231930 | Zbl 0794.60080

[8] Neveu, J.; Arbes et processus de Galton-Watson, Annales de l'Institute Henri Poincaré, Série B, 22, 199-207, 1986. | Numdam | MR 850756 | Zbl 0601.60082

[9] Neveu, J. AND Pitman, J.; Renewal property of the extrema and tree property of a one-dimensional Brownian motion, Séminaire de Probabilités, XXIII, 239-247, 1989. | Numdam | MR 1022914 | Zbl 0741.60080

[10] Neveu, J. AND Pitman, J.; The branching process in a Brownian excursion, Séminaire de Probabilités, XXIII, 248-257, 1989. | Numdam | MR 1022915 | Zbl 0741.60081

[11] Pitman, J.; Partition structures derived from Brownian motion and stable subordinators Bernoulli, 3, 79-96, 1997. | MR 1466546 | Zbl 0882.60081

[12] Pitman, J.; Brownian motion, bridge, excursion, and meander characterized by sampling at independent uniform times, Technical Report No. 545, Department of Statistics, Berkeley, 1999. | MR 1690315

[13] Rogers, L.C.G. AND Williams, D.; Diffusions, Markov processes and Martingales, Vol. 2, Wiley, Chichester, 1987. | MR 921238 | Zbl 0627.60001